Alert archive / Mississippi / Flash Flood Warnings in 2025

Flash Flood Warning 20, NWS Jackson, MS

April 6, 20256 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 6, 2025, 1:48 AM CDT for 6 counties in Mississippi. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 1:48 AM CDT (06:48 UTC)
Expired
Apr 6, 2025, 5:45 AM CDT
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Hinds County, MS, Leake County, MS, Madison County, MS, Neshoba County, MS, Rankin County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 23 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 2:00 AM CDTFLASH FLOOD3 Ssw Hawkins Field, MSMultiple streets flooded, vehicle stalled at Hwy 80 and John Lynch St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

973 
WGUS54 KJAN 060648
FFWJAN
MSC049-079-089-099-121-123-061045-
/O.NEW.KJAN.FF.W.0020.250406T0648Z-250406T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
148 AM CDT Sun Apr 6 2025

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southeastern Hinds County in central Mississippi...
  Leake County in central Mississippi...
  Eastern Madison County in central Mississippi...
  Rankin County in central Mississippi...
  Western Scott County in central Mississippi...
  Northwestern Neshoba County in east central Mississippi...

* Until 545 AM CDT.

* At 148 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jackson, Pearl, Madison, Ridgeland, Brandon, Canton, Byram, 
  Flowood, Philadelphia, Richland, Carthage, Florence, Pearl River, 
  Morton, Gluckstadt, Raymond, Walnut Grove, Pelahatchie, Terry and 
  Redwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3205 9049 3205 9051 3205 9060 3241 9024
      3288 8977 3288 8974 3288 8973 3290 8973
      3293 8972 3293 8932 3293 8908 3268 8932
      3258 8942 3224 8973 3205 8991 3205 9023
      3205 9047

FLASH FLOOD...RADAR INDICATED

$$

EC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 1:47 AM CDT, 1 minute earlier.

Area forecast discussion, Apr 6, 1:47 AM CDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
147 AM CDT Sun Apr 6 2025

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 934 PM CDT Sat Apr 5 2025

A line storms aligned with a strong cold front pushing into our
area has become a focus for intense rainfall rates this evening.
Strong winds aloft are venting deep convection, and the combined
influx of tropical low-level moisture from the western
Atlantic/Caribbean and upper-level moisture from the Eastern
Pacific have boosted Precipitable Water values up to 2.0 inches
along the axis of the front. GOES satellite-derived rain rate/QPE
products have shown persistent cores of deep convection with rain
rates around 2.0 inches per hour this evening. With storm motions
along the front, these storms have been training over locations
for 2 to 3 hours. Widespread personal weather station reports,
METARs, and radar estimates put rainfall measurements of 3 to 5
inches at locations between Monroe, LA up to to Grenada and west
from there so far. Flash flooding continues to be an ongoing
concern in those areas. As the line pushes east, we are starting
to see strong indications of frontogenetical forcing with the
portion moving out of northwest LA. KDGX base velocities are also
increasing over the last hour, suggesting an increased easterly
push in the next short wile. The residence time for heavy rain may
not be quite as long at locations, but localized flash flooding
especially in urban/suburban locations can be expected with
rainfall rates of near 2 inches per hour. Additionally, with a
stronger push to the cold front, the threat for damaging wind
gusts and isolated spinup tornadoes will continue to be a threat
with the squall line pushing east overnight. /NF/

&&

.DISCUSSION...
Issued at 402 PM CDT Sat Apr 5 2025

Through Tomorrow: The threat for severe weather will increase from
west to east through tonight before the threat will subside tomorrow
morning. The previously stalled cold frontal boundary has begun to
shift southward as the strong 500mb ridge that has dominated the
previous few days breaks down. The primary focus of the severe will
be focused along and west of I-55 especially in the ArkLaMiss delta
region as a host of watches, warnings and advisories have already
been issued. Currently as of about 3pm portions of the ArkLaMiss
Delta have been put under a Tornado watch through 7pm tonight.
Additionally, multiple severe thunderstorm warnings and a tornado
warning have been issued for the aforementioned area. This is the
beginning of the severe event with a tornado watch for central
Mississippi likely as the boundary progresses.

Storms, some of which could be strong to severe, will be capable of
producing damaging wind gusts up to 70mph+, large hail up to golf
ball size and the possibility for a few tornadoes; some of which
could be strong. As of now we have observed peak wind gusts of up to
45mph across the CWA as a wind advisory is in effect until 7 pm this
evening. Should the environment remain largely undisturbed across
central MS until this evening, the threat for supercells, some
tornadic, could be maximized this afternoon into the evening.
Tonight we expect storms to organize into more of a line that
progresses through the area from northwest to southeast, the
tornadic threat will diminish with straight line winds being more of
a concern.

There is also a heavy rain and flooding threat for tonight over
mainly northwest portions of the area. A flood watch is in effect
through Sunday morning for portions of northern MS and the ArkLaMiss
Delta. As the more intense storms move across, rainfall rates could
reach up to 3 inches per hour, which would raise concerns for flash
flooding, especially in urban and low lying areas. Additionally,
excessive rainfall totals will increase potential for river rises
and potential flood stage increases.

By later Sunday morning, the front will have progressed through most
of the area with lingering post-frontal showers possible through
Sunday evening, and much cooler air will move into the area, which
will be quite a contrast with the the recent heat and humidity.

Through Next Week: Weather looks to be mostly quiet behind the
frontal boundary which will have progressed through the area. A
cooler and drier airmass will continue to move into the region
behind the front locking dry conditions through the long term
forecast. Temperatures look to stay in the low to mid-60s through
Wednesday before rebounding into the mid 70s by the end of the
period./KP/

&&

.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025

A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       47  59  42  67 /  20   0   0   0
Meridian      49  60  41  68 /  40  10   0   0
Vicksburg     47  59  42  67 /  10   0   0   0
Hattiesburg   52  63  42  71 /  60  20   0   0
Natchez       47  58  41  67 /  10   0   0   0
Greenville    44  59  44  63 /  10   0   0   0
Greenwood     44  60  42  64 /  10   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
     034>036-040>042-047.

LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
     023-025.

AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.

&&

KP/NF

In the hours before

Special weather statement, Apr 5, 9:50 PM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
950 PM CDT Sat Apr 5 2025

LAZ009-016-MSZ040-042-047-048-060345-
Madison LA-East Carroll LA-Warren MS-Hinds MS-Yazoo MS-Issaquena MS-
950 PM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EAST CARROLL AND
NORTHEASTERN MADISON PARISHES...WARREN...SOUTHWESTERN YAZOO...
NORTHWESTERN HINDS AND SOUTHERN ISSAQUENA COUNTIES THROUGH 1045 PM
CDT...

At 950 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Mansford, or near Tallulah, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Eagle Bend around 955 PM CDT.
  Vicksburg around 1000 PM CDT.
  Redwood around 1005 PM CDT.
  Oak Ridge around 1015 PM CDT.
  Youngton around 1025 PM CDT.
  Phoenix around 1030 PM CDT.

Other locations impacted by this storm include Delta and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until midnight CDT for northeastern
Louisiana...and central and west central Mississippi.

&&

LAT...LON 3262 9117 3269 9046 3222 9047 3225 9126
TIME...MOT...LOC 0250Z 260DEG 36KT 3245 9112

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SAS
Special weather statement, Apr 5, 10:38 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
1038 PM CDT Sat Apr 5 2025

MSZ026>029-032-036-037-060415-
Carroll MS-Grenada MS-Attala MS-Montgomery MS-Choctaw MS-Webster MS-
Holmes MS-
1038 PM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHOCTAW...HOLMES...
CARROLL...SOUTHEASTERN GRENADA...CENTRAL ATTALA...WESTERN WEBSTER AND
MONTGOMERY COUNTIES THROUGH 1115 PM CDT...

At 1038 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Teoc to near Black Hawk to Eden. Movement
was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Coxburg, Lexington, Brozville, North Carrollton, Carrollton,
  Tolarville, Howard, Jefferson, and Emory around 1045 PM CDT.
  Winona, Vaiden, and Bowling Green around 1050 PM CDT.
  Elliott, Franklin, Ebenezer, and Duck Hill around 1055 PM CDT.
  West around 1100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for central and
north central Mississippi. A Tornado Watch also remains in effect
until 500 AM CDT for central and north central Mississippi.

&&

LAT...LON 3344 8937 3294 8958 3296 9019 3300 9032
      3302 9034 3301 9037 3334 9015 3366 9001
      3372 8939 3372 8931
TIME...MOT...LOC 0338Z 253DEG 34KT 3359 8997 3327 8999 3299 9032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SAS
Special weather statement, Apr 6, 12:29 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
1229 AM CDT Sun Apr 6 2025

MSZ048-049-054-055-059-061>063-060630-
Lawrence MS-Jefferson MS-Copiah MS-Lincoln MS-Hinds MS-Franklin MS-
Rankin MS-Simpson MS-
1229 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN RANKIN...WESTERN
SIMPSON...LINCOLN...NORTHWESTERN LAWRENCE...SOUTHEASTERN JEFFERSON...
NORTHERN FRANKLIN...SOUTHEASTERN HINDS AND COPIAH COUNTIES THROUGH
130 AM CDT...

At 1229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dry Grove to near Kirby. Movement was east
at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Pleasant Hill, Union Church, Dry Grove, Allen, New Hope,
  Dentville, Barlow, and Mcbride around 1235 AM CDT.
  Caseyville and Jackson around 1240 AM CDT.
  Crystal Springs and Terry around 1245 AM CDT.
  Glancy and Gallman around 1250 AM CDT.
  Hazlehurst around 1255 AM CDT.
  Whites around 100 AM CDT.
  Martinsville, Monterey, Florence, and Loyd Star around 105 AM CDT.
  Hopewell and Beauregard around 115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for central, south
central and southwestern Mississippi.

&&

LAT...LON 3147 9105 3179 9080 3179 9074 3189 9072
      3216 9050 3221 8981 3150 9025
TIME...MOT...LOC 0529Z 250DEG 27KT 3212 9048 3156 9092

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SAS
Local storm report, Apr 6, 12:30 AM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1230 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     Tstm Wnd Dmg     1 SSW Clinton           32.32N 90.34W
04/06/2025                   Hinds              MS   Public

            Tree down on a home.

&&

CE
Local storm report, Apr 6, 12:32 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1232 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      Cleveland               33.75N 90.73W
04/05/2025                   Bolivar            MS   Fire Dept/Rescue

            Significant flooding in town, many streets
            flooded some with roughly 2 ft of water in
            the roads and water well up into yards.

&&

CE
Local storm report, Apr 6, 12:33 AM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1233 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      2 ESE Greenville        33.40N 91.04W
04/05/2025                   Washington         MS   Emergency Mngr

            Significant flooding across Greenville with
            many streets or roads flooded. Many stalled
            vehicles.

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:10 PM CDTFlash Flood WarningJANBolivar, Humphreys, Sunflower, Washington5 hr
Apr 5, 7:17 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore6 hr
Apr 5, 8:21 PM CDTRiver Flood WarningJANClay61 hr
Apr 5, 8:35 PM CDTRiver Flood WarningJANNeshoba6 days
Apr 5, 8:41 PM CDTSpecial Weather StatementJANIssaquena, Sharkey64 min
Apr 5, 9:19 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo5 hr
Apr 5, 9:50 PM CDTSpecial Weather StatementJANWarren55 min
Apr 5, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo74 min
Apr 5, 10:38 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery37 min
Apr 5, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson76 min
Apr 5, 10:59 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo76 min
Apr 5, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery56 min
Apr 5, 11:22 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson53 min
Apr 5, 11:40 PM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more4 hr
Apr 5, 11:50 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo4 hr
Apr 6, 12:11 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Apr 6, 12:29 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln61 min
Apr 6, 12:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee66 min
Apr 6, 12:43 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson62 min
Apr 6, 12:59 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake47 min
Apr 6, 1:12 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott63 min
Apr 6, 1:23 AM CDTTornado WarningJANLowndes22 min
Apr 6, 1:39 AM CDTTornado WarningJANLeake, Neshoba, Winston66 min
Apr 6, 1:40 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson65 min
Apr 6, 1:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
Apr 6, 1:56 AM CDTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more4 hr
Apr 6, 2:14 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott61 min
Apr 6, 2:18 AM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Apr 6, 2:37 AM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more4 hr
Apr 6, 2:41 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston45 min
Apr 6, 2:42 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson63 min
Apr 6, 2:51 AM CDTTornado WarningJANSimpson30 min
Apr 6, 2:59 AM CDTTornado WarningJANKemper, Neshoba61 min
Apr 6, 3:37 AM CDTTornado WarningJANKemper, Noxubee53 min
Apr 6, 3:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Rankin, Simpson, Smith65 min
Apr 6, 3:53 AM CDTTornado WarningJANJasper, Newton, Scott, Smith67 min
Apr 6, 4:05 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 6, 4:16 AM CDTTornado WarningJANJones18 min
Apr 6, 4:32 AM CDTSevere Thunderstorm WarningJANJasper, Jones, Newton, Scott, Smith58 min
Apr 6, 4:38 AM CDTTornado WarningJANJasper, Jones, Smith51 min
Apr 6, 4:50 AM CDTSevere Thunderstorm WarningJANCovington, Jones25 min
Apr 6, 5:05 AM CDTTornado WarningJANJasper, Jones44 min
Apr 6, 5:20 AM CDTRiver Flood WarningJANHinds, Warren3 days
Apr 6, 5:27 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Kemper, Lauderdale, Newton63 min
Apr 6, 5:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion67 min
Apr 6, 5:49 AM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Apr 6, 5:53 AM CDTTornado WarningJANForrest, Jones40 min
Apr 6, 6:27 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Apr 6, 6:43 AM CDTSpecial Weather StatementJANForrest47 min
Apr 6, 10:49 AM CDTRiver Flood WarningJANLowndes4 days
Apr 6, 10:49 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 6, 12:04 PM CDTAreal Flood WarningJANLowndes3 days
Apr 6, 12:14 PM CDTRiver Flood WarningJANLeflore9 hr

Nearby

Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.